to go to the hospita lthe pain was so severed,I though I was dying.Just took another one .I 'm afraid is this is what is causeing my pain
Forget about the simvastatin, sounds like you need to go to the Emergency Room as soon as possible. If you can't move enough to get to the car, by all means call an ambulance. Good grief girl. Simvastatin can cause pain in your muscles and rarely there is a side effect named rhabdomyolysis, but I could never try to diagnose this over the internet with no information to speak of except pain. How long has the pain lasted, what is your age, could you be pregnant, any fever, what other meds are you taking... as nauseum. Have you thrown up, had diarrhea, headaches, eatenanythingunusual, point to the pkaceit hurts the worst with one finger, is your heart racing, is your blood pressure high... see what I mean? You need help. Pleasecall for some.
My favorite Hippie friend Laura, is right call 911 if you can't drive or no one to drive you to the ER. I doubt 10mg of simvastin could be causing this, but recent research about stains that is out, I wouldn't take one if someone paid me to. You are at the bottoma as far as dose goes, but my buyyy is at 80mg whic is max. He is disabled in the first place, & has nerve & muscle damage in both arms & legs which I believe is from the Simvastin. The FDA has put out warnings about this drug & the dmage it can cause to muscle & tendons. If it can do that I see no reason it couldn't do damage to stomach muscle too. Just my thoughts, but you do need to go to the ER ASAP in case you have something really serious wrong that could be anything from female problems to appendix, etc...
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Oct 2009 • 1 answer
Posted 30 Dec 2011 • 3 answers
Posted 11 Mar 2012 • 1 answer
Posted 5 Jul 2012 • 2 answers
Posted 27 Jul 2016 • 0 answers